Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Tri-quotient maps are preserved by infinite products


Author: V. V. Uspenskij
Journal: Proc. Amer. Math. Soc. 123 (1995), 3567-3574
MSC: Primary 54C10; Secondary 54B10
DOI: https://doi.org/10.1090/S0002-9939-1995-1277137-9
MathSciNet review: 1277137
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theorem stated in the title answers a question of E. Michael (1977).


References [Enhancements On Off] (What's this?)

  • [CČN] J. Chaber, M. Čoban, and K. Nagami, On monotonic generalizations of Moore spaces, Čech complete spaces and p-spaces, Fund. Math. 84 (1974), 107-119. MR 0343244 (49:7988)
  • [E] R. Engelking, General topology, Heldermann Verlag, Berlin, 1989. MR 1039321 (91c:54001)
  • [H] O. Hájek, Notes on quotient maps, Comment. Math. Univ. Carolin. 7 (1966), 319-323. MR 0202118 (34:1992)
  • [JW] W. Just and H. Wicke, Some conditions under which tri-quotient or compact-covering maps are inductively perfect, Topology Appl. 55 (1994), 289-305. MR 1259511 (95a:54051)
  • [M1] E. Michael, Bi-quotient maps and cartesian products of quotient maps, Ann. Inst. Fourier (Grenoble) 18 (1968), 287-302. MR 0244964 (39:6277)
  • [M2] -, Complete spaces and tri-quotient maps, Illinois J. Math. 21 (1977), 716-733. MR 0467688 (57:7543)
  • [M3] -, A note on bi-quotient and tri-quotient maps, Bull. Polish Acad. Sci. Math. 41 (1993), 285-291. MR 1414977 (97g:54022)
  • [O] A. V. Ostrovsky, Triquotient and inductively perfect maps, Topology Appl. 23 (1986), 25-28. MR 849091 (87j:54018)
  • [P] B. Pasynkov, Open mappings, Dokl. Akad. Nauk SSSR 175 (1967), 292-295 ; English transl., Soviet Math. Dokl. 8 (1967), 853-856. MR 0217773 (36:862)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10, 54B10

Retrieve articles in all journals with MSC: 54C10, 54B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1277137-9
Keywords: Tikhonov theorem, perfect map, bi-quotient map, tri-quotient map
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society